# SDR 01FDEA00849

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 73,314 hours, 29,527 cycles
- Engine: Ge CF66D
- Engine time: 65,895 hours, 23,901 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILED AFT THROTTLES REDUCTION.  SHUT DOWN.  REMOVED AND REPLACED CIT SENSOR AND PERF BORESCOPE PER STALL REQ.  RAN ENG OK FOR SERVICE.
